Nonadmissible genealogical trees
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 71-86
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1988__79__71_0,
author = {D'Este, Gabriella},
title = {Nonadmissible genealogical trees},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {71--86},
year = {1988},
publisher = {Seminario Matematico of the University of Padua},
volume = {79},
mrnumber = {964021},
zbl = {0741.05022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1988__79__71_0/}
}
TY - JOUR AU - D'Este, Gabriella TI - Nonadmissible genealogical trees JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1988 SP - 71 EP - 86 VL - 79 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1988__79__71_0/ LA - en ID - RSMUP_1988__79__71_0 ER -
%0 Journal Article %A D'Este, Gabriella %T Nonadmissible genealogical trees %J Rendiconti del Seminario Matematico della Università di Padova %D 1988 %P 71-86 %V 79 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1988__79__71_0/ %G en %F RSMUP_1988__79__71_0
D'Este, Gabriella. Nonadmissible genealogical trees. Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988), pp. 71-86. http://geodesic.mathdoc.fr/item/RSMUP_1988__79__71_0/